U.S. doctors online nowAsk doctors free
Macedonia (FYROM)
A 22-year-old female asked:

I take yaz (drospirenone and ethinyl estradiol) for 2.5 years. i always get my period on the day of the last (4th) inactive pill, this month i got it on the day of the 2nd. is it normal?

2 doctor answers6 doctors weighed in
Dr. Nicole Jarvis
Obstetrics and Gynecology 23 years experience
Yes: Many things can cause the timing of your period to change slightly such as travel, change in sleep, change in exercise, change in diet/weight, stress, etc.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Douglas Lawson
Obstetrics and Gynecology 29 years experience
Yes: I can occur on any day of the blank week. However, if you missed any pills this cycle I would check a pregnancy test.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.